Improved Optimum Radius for Robust Stability of Schur Polynomials



An approach based on the Rouché theorem was introduced in the literature to compute the optimum radius for robust stability of Schur polynomials. Later an attempt was made to improve the result, but it was shown to be incorrect. The purpose of this note is to show that an improved optimum radius still can be obtained by modifying the proposed method. The result of this note can be easily extended to the multidimensional cases.


Robust stability Schur polynomial 



This work was supported by the 2013 Hongik University Research Fund.


  1. 1.
    Mori, T., Hokame, H.: Concise estimate of allowable perturbations for Schur property of real polynomials. J. Franklin Inst. 332B, 1–4 (1995) CrossRefMATHMathSciNetGoogle Scholar
  2. 2.
    Mastrorakis, N.E.: Robust stability of polynomials: new approach. J. Optim. Theory Appl. 91, 635–638 (1997) CrossRefGoogle Scholar
  3. 3.
    Gao, L.X., Sun, Y.X.: On the optimum radius of robust stability for Schur polynomials. J. Optim. Theory Appl. 114, 471–475 (2002) CrossRefMATHMathSciNetGoogle Scholar
  4. 4.
    Mastrorakis, N.E.: Optimum radius of robust stability for Schur polynomials. J. Optim. Theory Appl. 104, 165–174 (2000) CrossRefMathSciNetGoogle Scholar
  5. 5.
    Mastrorakis, N.E.: On the robust stability of 2D Schur polynomials. J. Optim. Theory Appl. 106, 431–439 (2000) CrossRefMathSciNetGoogle Scholar

Copyright information

© Springer Science+Business Media New York 2013

Authors and Affiliations

  1. 1.Department of Electronic and Electrical EngineeringHongik UniversitySejong ChungnamKorea

Personalised recommendations